# SDR A6WA200440130

- Difficulty date: September 7, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860010018
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE ILLUMINATED AT 13000 FT, COMPLIED WITH QRH PERFORMED ZERO FLAP LANDING, BRAKES APPLIED AT LESS THAN 80 KNOTS, MAX BRAKES TEMP INDICATION WAS '2'.  TOUCHDOWN AT 172 KNOTS.  REMOVED AND REPLACED FECU IAW AMM 27-51-05.  COMPLIED WITH OPS CHECK OF FLAP SYSTEM IAW AMM, OPS CHECK GOOD.  (M)
